Skip to main content
placeholder image

A two-dimensional random walk in the presence of a partially reflecting barrier

Journal Article


Abstract


Publication Date


  • 1974

Citation


  • Cressie, N. A. (1974). A two-dimensional random walk in the presence of a partially reflecting barrier. Advances in Applied Probability, 6(2), 248-249. doi:10.2307/1426283

Web Of Science Accession Number


Start Page


  • 248

End Page


  • 249

Volume


  • 6

Issue


  • 2

Abstract


Publication Date


  • 1974

Citation


  • Cressie, N. A. (1974). A two-dimensional random walk in the presence of a partially reflecting barrier. Advances in Applied Probability, 6(2), 248-249. doi:10.2307/1426283

Web Of Science Accession Number


Start Page


  • 248

End Page


  • 249

Volume


  • 6

Issue


  • 2